# SDR AALA202503213918

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 41,399 hours, 4,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 115W53053
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT WING UPPER SKIN AT IRSS 430. REPAIRED PER EA 358887.
